# SDR REXA2018122101294

- Difficulty date: November 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF001163425
- Condition: Corroded
- Location: Bs 830-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SEAT TRACK FROM FS830.00+40.00 TO FS847.00+48.00 IS CORODED.
REMOVED AND REPLACED SEAT TRACK FROM FS8030.00 + 40.00 TO FS847.00    
+ 48.00 LH IAW CRJ 900 AMM 53-00-49. SEAT TRACK WAS MADE ON WORKORDER 
 # 1016374 /1000-0177 S.N.670-2955                                    
                             AAR-R S/M 4
